# SDR B30R20033018

- Difficulty date: September 25, 2003
- Submitted: November 4, 2003
- Operation: General aviation
- Aircraft: N26494
- Make and model: Cessna 550
- Aircraft serial: 5500605
- Aircraft time: 8,671 hours
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Arced
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN TROUBLESHOOTING A SUBMERGED FUEL BOOST PUMP CIRCUIT BREAKER POPPING, MAINTENANCE TECHNICIANS DISCOVERED THE FUEL BOOST PUMP ELECTRICAL HARNESSES HAD CHAFED THROUGH THE BUNDLE INSULATION AND WAS ARCING ON ALUMINUM FUEL LINES P/N 6526355-37 INSIDE BOTH THE LEFT AND RIGHT WET WING. THE POTENTIAL FOR FUEL VAPOR IGNITION COULD HAVE CAUSED AN EXPLOSION.
